# SDR USAA950562

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333701
- Condition: Corrosion
- Location: Bs 947-967
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 7 INCH BY 1 INCH CORROSION ON INTERCOSTAL BETWEEN BS 947 AND BS 967 RBL 25 INCHES.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
